MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jfmpc.jfmpc_1790_21

Медицинская библиотека · Journal of family medicine and primary care · 2022

Accidental formalin poisoning in a child with acute fatal manifestations: A rare case report.

Sahu Sindhu Sudha, Naveen Alagarasan, Mohanty Manoj Kumar, Kundu Anirban

Клинический случайСтатьяПеревод в очереди

Аннотация

Formalin is a protoplasmic poison, which poses a potential occupational hazard among morticians, embalmers, pathologists, and hospital staff. The crystal-clear appearance of formalin can be easily mistaken for normal saline, local anesthetics, hydrogen peroxide, sodium hypochlorite, and spirit in health care facilities and water in domestic settings. However, accidental poisoning is extremely rare because of its low olfactory threshold, strong irritant nature, pungent taste, and odor. This is also evident from the scarce scientific literature on this topic. Here, we presented a case of accidental, fatal formalin ingestion by a 4-year-old child who succumbed to the poisoning within 12 h of ingestion. The case presented here is unique because of its rarity in causing accidental poisoning by ingestion and first of its kind in a child.

Для цитирования: Sahu Sindhu Sudha, Naveen Alagarasan, Mohanty Manoj Kumar, Kundu Anirban. Accidental formalin poisoning in a child with acute fatal manifestations: A rare case report.. Journal of family medicine and primary care. 2022. DOI: 10.4103/jfmpc.jfmpc_1790_21.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.